# SDR HALA0100250

- Difficulty date: October 18, 2001
- Submitted: November 9, 2001
- Operation: Air carrier
- Aircraft: N126AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46947
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Condition: Failed
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ATO - DURING TAKEOFF NO AIRSPEED INDICATION ON F/O'S AIRSPEED INDICATOR.  REPLACED NR 2 ADC.  OPS CHECK OF NR 2 ADC CHECKED GOOD PER 34-16-01.  INSPECTED F/O'S PITOT TUBE, PRESSURE CHECK GOOD.  (M)
